Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have mixed anaerobic organism infection. Safe to take metronidazol and doxycylin?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12423 Questions
Question
i have an mixed anaerobic organism infection , can i take metronidazol + doxycylin
,or which drug to take best?
Posted Tue, 25 Dec 2012 in Infections
 
 
Answered by Dr. Rakhi Tayal 3 hours later
Hello,
Thanks for posting your query.
For a mixed anaerobic infection, you can have metronidazole and doxycycline. In case you have side effects like metallic taste, nausea, vomiting, etc then you can take secnidazole or tinidazole instead of metronidazole.
It is best to get these prescribed from your physician after a culture sensitivity report.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
 
Follow-up: Have mixed anaerobic organism infection. Safe to take metronidazol and doxycylin? 17 hours later
Thank you for answering me. I have one more query. so i do have those tablets but i need some time to make a appointment to see a doctor,and i do feel bad. Would you be kind to tell me a what dose do I need to take and for how long. Thank you.
 
 
Answered by Dr. Rakhi Tayal 6 hours later
Hello.
Thanks for writing again.
You can take metronidazole in the dose of 400mg thrice daily. Doxycycline can be taken as 100mg twice daily. You can continue these for 7 days and see if the symptoms subside.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Have mixed anaerobic organism infection. Safe to take metronidazol and doxycylin? 15 hours later
Thank you for your help, i hope it will work for me. Now i see last weak i have been taken twice a day and it did not work properly for me,seems like it came back .
 
 
Answered by Dr. Rakhi Tayal 8 hours later
Hi,
Thank you.
I am glad I could help. I hope you will be better soon with the appropriate doses.
You can consult me again directly through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Please accept my answer in case there are no further queries and recommend our services to your friends too if you have found it helpful.
I wish you the very best in whatever you do.
Warm regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor